# SDR 64378

- Difficulty date: August 29, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 19,851 hours, 29,609 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 571302
- Part serial: 1320A
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MAIN LANDING GEAR HANDLE WAS DOWN SELECTED, MAIN LANDING GEAR WOULD NOT EXTEND 2 AMP CB POPPED.  CREW FOLLOWED PROCEDURES MANUALLY EXTENDED LANDING GEAR.  GOT 3 GOOD DOWN AND LOCKED INDICATIONS.  LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED MOTOR POWER PACK, OPS CHK NML P/N 571302 S/N 1320A.
